Posted by spierson1253 on November 17, 2005, at 13:15:53
In reply to Re: Wellbutrin and Effexor, posted by Mim on November 17, 2005, at 12:00:38
Finally! We've been discussing the side effects of Effexor and how our doctors (or mine at least) swear up and down there are no side effects. I had my presciption upped (75mg in the morning, 37.5mg at night, and Ambien CR 5.0-10.0mg at night), and this time the pharmacy at the Clinic printed me out an info sheet on the Effexor.
It listes the side effects THAT MY DOCTOR SWEARS UP AND DOWN DON'T EXIST. The are listed as follows:
POSSIBLE SIDE EFFECTS, that may go away during treatment, include drowsiness, dizziness, weakness, nausea, decreased appetite, dry mouth, constipation, change in sexual function, increased sweating, nervousness, or tremor. Contact your doctor as soon as possible if you experience: severe nervousness or anxiety, agitation, panic attacks, difficulty sleeping, feelings of irritability or hostility, impulsive behavior or other unusual changes in behavior, severe restlessness, worsening feeliings of depression, thoughts of hurting yourself, or any other mental or mood changes.
AND . . . I have problems with sleeping aids as I can only sleep for two hours on them, and then I wake up -- for the rest of the night. Without them I don't sleep at all, as I have one of those brains that never ever shuts down. Ambien now has a time-released capsule (Ambien CR) than may help those of you who can't sleep through the night. I'll be trying it for the first time tonight and will let you all know how it works.
Hope this helps . . . . .